# SDR HEEA079989

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,690 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247101
- Part serial: NA
- Condition: Torn
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END COVER WORN AND TORN.
